MathSciNet Relay Station
MathSciNet bibliographic data
MR866095 11Y16 (11A07 11Y05)
Adleman, Leonard M.; Estes, Dennis R.; McCurley, Kevin S. Solving bivariate quadratic congruences in random polynomial time. Math. Comp. 48 (1987), no. 177, 17–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement